# SDR R61A2021012700118

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE DOUBLER AT FR 85-86 LT SIDE.  CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE AT FR 85-86 LT SIDE REPLACED WITH NEW DOUBLER, IAW SRM 51-41-01 AND 51-43-03.  A/C REMAINS IN CHECK.
